Equate Ibuprofen Pain Reliever  » Medicine  »
4.5
1 votes
Are you familiar with this?
Feel free to rate it!
  • I bought this because it was about half the price of Brand Name Ibuprofen
  • Pain Reliever/Fever Reducer NSAID on a full stomach, but I have never had a problem when I take it right before bed
  • Speaking of which, if I need to take two tablets, I definitely notice some sleepiness
  • Overall I would recommend this product to others

    • by Maggie Madison
      TRUSTWORTHY

      all reviews
      I bought this because it was about half the price of Brand Name Ibuprofen. It came in an economy size bottle and I figured it would work for general pain relief or cramps.

      The potency seems to be consistent.

      I take the same dosage I would for the


      brand name and I get the same relief for pain.

      I use it for headaches, too and it works great.

      It does stop the cramps, too like magic.

      A recent trip to the doctor gave me another reason to take Equate Ibuprofen Tablets 200 mg.

      Pain Reliever/Fever Reducer ...


      • NSAID.

        The doctor said the anti-inflammatory properties would help with carpel tunnel syndrome.

        I take one every 6 hours when I feel the pain in my wrist.

        As for side effects, I do try to take Equate Ibuprofen Tablets 200 mg.

        Pain Reliever/Fever Reducer NSAID on a full

        stomach, but I have never had a problem when I take it right before bed.

        Speaking of which, if I need to take two tablets, I definitely notice some sleepiness.

        Overall I would recommend this product to others.

        It is a great drug and works just as good as the more expensive name brand.




    0
    Lee Scoville says :

    Does this product contain any ingredients outsourced from China?

    ReviewStream.com
    Galega says :

    It is not possible to exactly say the source of ingredients. However, seeing the trends, we can say that ingredients are not imported from China (not known for exporting stuffs for pharmaceutical industries like it does for electronics). In any case, it doesn’t matter.

    ReviewStream.com
    0
    Angelina Buscaglia says :

    how often can u take it for 200 mg tablets?

    ReviewStream.com
    John says :

    You should take one tablet every 4-6 hours.

    ReviewStream.com
    Galega says :

    It will depend on your condition, and the prescription, if any, of your doctor.

    Generally, it is taken as an SOS basic. It means you are required to take it in the case of emergency. You feel pain, take it.

    In other cases, like chronic pain, your doctor may prescribe it for few days in different doses. You should follow the prescription.

    ReviewStream.com
    0
    NotAFan says :

    I have tried this for a couple of months, and was really dissatisfied. One motrin usually alleviates menstrual cramps. This was not providing the same effect. I decided to up equate dosage to two tablets, and the pain was still not relieved. So i decided to switch back to Motrin. And one tablet did it. I can not recommend this product to anyone. It appears to be useless.

    ReviewStream.com
    aw says :

    It is ok depending on your severity of the pain. Motrin PM did not even take away my severe tooth pain when I had a gum infection. I bought several equate brand products and am happy with their quality and prices.

    ReviewStream.com
    Galega says :

    Actually, Ibuprofen is generally not prescribed for menstrual cramps. There are other medicines for symptoms. I think you were taking it without consulting a doctor.

    ReviewStream.com
    • Sidenotes
    • Don't Be Nice. Be Helpful.

    The review was published as it's written by reviewer in July, 2007. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 262907195500131/k2311a0729/7.29.07
    Your use of this website constitutes acceptance of the Terms & Conditions
    Privacy Policy